# SDR RMXA090120097078

- Difficulty date: September 1, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Aircraft time: 13,567 hours, 61,457 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 13,567 hours, 61,457 cycles
- Component: Tailboom
- Component part number: 11730102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, A 1.5 INCH LONG CRACK WAS DISCOVERED ON THE LT TAILBOOM SKIN.  THE CRACK STARTS AT THE CUTOUT OPENING FOR THE HORIZ STAB AND EXTENDS UPWARD.
